# SDR REXA2015072600740

- Difficulty date: July 26, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 22,236 hours, 19,397 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON CLIMB OUT.  R & R RT UPLOCK TARGET IAW AMM 32-32-05.  OPS CHECKED GOOD.  PERFORMED GEAR SWING IAW AMM 32-30-00.
